# SDR KBM2004F00072

- Difficulty date: January 24, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- System (JASC): 2435 · Starter-Generator
- Part: Magnetic Seal
- Part number: 9566015450
- Condition: Leaking
- Location: Starter Gen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GEN FLANGE TO ENGINE ACCESSORY GEAR BOX MAGNETIC SEAL IS LEAKING OIL.  REMOVED AND REPLACED.
